Constructing linear unequal error protection codes from algebraic curves


Ozbudak F., STİCHTENOTH H.

IEEE TRANSACTIONS ON INFORMATION THEORY, vol.49, no.6, pp.1523-1527, 2003 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49 Issue: 6
  • Publication Date: 2003
  • Doi Number: 10.1109/tit.2003.811925
  • Journal Name: IEEE TRANSACTIONS ON INFORMATION THEORY
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1523-1527
  • Keywords: algebraic-geometry codes, algebraic curves, algebraic function fields, linear unequal error protection codes

Abstract

We show that the concept of "generalized algebraic geometry codes" which was recently introduced by Xing, Niederreiter, and Lam gives a natural framework for constructing linear unequal error protection codes.